Posted by: almost mad | 2009-10-09

Nightmares and sweating

Hi, does anyone know of anything i can drink or eat ot take that will help me from having nightmares and nightsweats. I am really stressed and suffer from bad anxiety and depression, but this nightsweats and nightmares are very tiring for me as im really tired at work every day. (stress from personal life). Like maybe milk or something to help me sleep well. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Nightsweats are not uual, though many people complain of them during menopause --- you don't mention whether this might be relevant to you. Do see a psychiatrist for assessment and treatment of your anxiety and depression, and that's likely to solve the sleep disturbances. Warm milky drinks, Ovaltine, camomile tea, are all potentially helpfil in the meantime.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: almost mad | 2009-10-12

Im on cylift. but I have been on it for over two years. So it isnt that. yip the nightmares are very disturbing. And the sweating is aweful! Thanks guys.

Reply to almost mad
Posted by: Gloria | 2009-10-12

Hi. Are you taking anything for your depression? I was on a anit-depressant that made me sweat a lot, especially while sleeping. I had to get up and change my pj' s. I' ve changed to another pill, and now it is much better. But i don' t have any help with regards to nightmares. It' s terrible and desturbing! Hope you get help soon...

Reply to Gloria
Posted by: .... | 2009-10-09

Camomile tea

Reply to ....

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.